Volume 47, Number 3
Previous Issue Next Issue

Yulong Xing & Chi-Wang Shu

10.4208/jms.v47n3.14.01

J. Math. Study, 47 (2014), pp. 221-249.

Preview Full PDF 282 2303 Abstract

Jun Zhu & Jianxian Qiu

10.4208/jms.v47n3.14.02

J. Math. Study, 47 (2014), pp. 250-273.

Preview Full PDF 257 2247 Abstract

Shuying Zhai, Dongwei Gui, Jianping Zhao & Xinlong Feng

10.4208/jms.v47n3.14.03

J. Math. Study, 47 (2014), pp. 274-286.

Preview Full PDF 291 2239 Abstract

Yu Zhou, Fengxi Xia, Yan Chen & Xuejun Wang

10.4208/jms.v47n3.14.04

J. Math. Study, 47 (2014), pp. 287-294.

Preview Full PDF 266 2194 Abstract

Jingjing Mu & Xingdi Chen

10.4208/jms.v47n3.14.05

J. Math. Study, 47 (2014), pp. 295-304.

Preview Full PDF 258 2165 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard